MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Chest Pain (1776); Cardiac Enzyme Elevation (1838); Thrombosis (2100)
Date of Event 09/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent partial deployment, thrombosis, chest pain and elevated troponin occurred.On (b)(6) 2020, the 95% in-stent restenosed target lesion was located in the left anterior descending artery (lad).A 2.50 x 28 synergy drug-eluting stent was advanced for treatment.However, the patient experienced chest pain and acute stent thrombosis was noted in the mid lad and percutaneous transluminal coronary angioplasty (ptca) was performed.Three days later, the patient went to the emergency department and presented with chest pain and elevated troponin.Intravascular ultrasound showed that there was a malposition of the stent.Ptca was then performed with a non compliant balloon at high pressure.No further complications were reported and the patient was discharged home.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10727326
Report Number2134265-2020-14229
Device Sequence Number17008532
Product Code NIQ
UDI-Device Identifier08714729840275
UDI-Public08714729840275
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0024661654
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR